I want to get off of Lorazepam, .5mg, 3x/day for 1 month due to its addictive nature. Will I have any withdraw effects? Should I take it less times a day for a week or try stopping altogether? Thanks.
I believe lorazepam is the weakest of the benzo's so i dont think you will have to much of a problem getting off them. Also if you had been taking them for like years then yes i would say slowly ween off of them you should be fine. If you start having withdraws let your doctor know so they can help you ween off of them.
If you have been on them for only a month then it should be fairly easy but yes you can hav some withdrawel but it shouldn't be very bad. Lorazepam (Ativan) is one of the easier Benzos to come off from. I would start by going down to 2 a day for 3-4 days then 1 a day for 3-4 days then drop it, this will save you from even little withdrawels at least, I have been on 2mg of Ativan for a long time and need to come off myself. I understand not wanting an addiction problem. Good luck and hope this helps.
I was put on Lorazepam, .5mg, 3x's a day about 15 years ago but I only take it when I think I need it. If I was you, I would take 2 a day for a week, then 1 a day for a week and then nothing. That is what my pain doctor explained to me when I asked how to get off a certain med I was on for a month one time not to long ago because I hated the way it made me feel. I didn't have any side affect at all. I hope that helps you. Cherie
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 4 answers
Posted 4 Feb 2012 • 1 answer
Posted 7 Aug 2013 • 2 answers
Posted 31 Jul 2015 • 1 answer
Posted 18 days ago • 1 answer